# SDR DALA1222086304

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK,  CRACKS WERE FOUND AT THE R3 MAIN ENTRY DOOR, UPPER AFT CORNER. ER/A 501578-14AD SECTION I WAS ACCOMPLISHED.
